Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 23, 2007, 6:37 AM CDT for Wagoner County, Oklahoma. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 23, 2007, 6:37 AM CDT (11:37 UTC)
- Expired
- Jun 23, 2007, 8:30 AM CDT
- In force
- 113 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 24 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:45 AM CDT | FLASH FLOOD | Coweta, OK | SEVERAL ROADS CLOSED WITH A FEW CARS FLOODED...REPORTED BY COWETA PD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1710 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KTSA 231138 FFWTSA OKC145-231330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 637 AM CDT SAT JUN 23 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 830 AM CDT * AT 635 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF COWETA TO STONEBLUFF. THE STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 830 AM CDT. * THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3609 9556 3587 9577 3589 9547 3608 9540 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:48 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 23, 3:48 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 348 AM CDT SAT JUN 23 2007 .DISCUSSION... REGIONAL PROFILER DATA AND RUC ANALYSIS CENTER A SUBTLE MID LEVEL CYCLONIC CIRCULATION OVER NORTH CENTRAL OKLAHOMA...WITH A STRONGER WAVE CURRENTLY OVER CENTRAL IOWA. BOTH FEATURES RESIDE WITHIN AN ELONGATED TROUGH AXIS WHICH IS FORECAST TO SLOWLY SHIFT SOUTHEASTWARD TODAY. THE TROUGHING PATTERN ALONE IS FAVORABLE FOR AN ENHANCED PRECIP CHANCE AND FURTHER AIDED BY THE PRESENCE OF THE EMBEDDED CIRCULATIONS. LATEST RADAR DATA SUPPORTS SHORT TERM MODEL GUIDANCE ON NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING...AND TRENDED ABOVE GUIDANCE POPS. ANOTHER FEATURE OF NOTE IS DECAYING EASTERN KANSAS MCS...AND THE POTENTIAL FOR THIS ACTIVITY TO ENTER NORTHEAST OKLAHOMA TOWARD SUNRISE WITH A REMNANT BOUNDARY REMAINING IN THE AREA TODAY. AGAIN EXPECT A DIURNAL TREND IN OVERALL COVERAGE THOUGH PRECIP WILL LIKELY CONTINUE INTO THE NIGHT. OVERALL PATTERN CHANGES LITTLE SUNDAY INTO MONDAY WITH TROUGHING REMAINING OVERHEAD...THOUGH WITH LESSER CONNECTION TO PASSING NORTHERN PLAINS WAVE. OTHERWISE WOULD NOT BE SURPRISED IF PRECIP CHANCES DURING BOTH THESE PERIODS TRENDED UPWARD. THE PRIMARY IMPACT OF THIS CONVECTION WILL BE HEAVY RAINS GIVEN PRECIP EFFICIENCY AND OVERALL SLOW MOVEMENT. ISOLATED DOWNBURST WINDS AND HAIL POTENTIAL WILL ALSO REMAIN PRESENT BUT LIMITED IN COVERAGE. TEMPERATURE FORECASTS THROUGH MONDAY FOLLOWED CLOSE TO PERSISTENCE. MORE OF THE SAME FOR THE MIDDLE TO LATTER PART OF NEXT WEEK. WEAK TROUGHING ALOFT LOOKS TO REMAIN WHICH WILL SUPPORT DAILY THUNDERSTORM CHANCES. LATEST GFS/CANADIAN MODEL OUTPUT HAVE A ROBUST SURGE OF DEEP TROPICAL MOISTURE BY MID WEEK...WHICH IS A CONTINUED TREND IN THE GFS...AND IF IT BECOMES MORE LIKELY THEN PRECIP CHANCES WILL FURTHER INCREASE. PREFER THE LESS AGGRESSIVE FRONTAL PUSH BY LATE WEEK SHOWN BY THE ECMWF...THOUGH EVEN THIS SOLUTION HAS A BOUNDARY ENTERING THE AREA. AGAIN...SHOULD THIS VERIFY THEN ADD YET ANOTHER REASON TO INCREASE PRECIP CHANCES. LITTLE CHANGE ANTICIPATED TO CURRENT TEMPERATURE TRENDS. && .PRELIMINARY POINT TEMPS/POPS... TUL 86 71 86 70 / 70 30 30 20 FSM 85 68 86 67 / 70 40 40 20 MLC 85 68 86 69 / 60 30 30 20 BVO 87 68 87 68 / 70 30 30 20 FYV 83 65 83 65 / 70 40 50 20 BYV 82 65 83 66 / 70 40 50 20 MKO 83 67 84 68 / 70 30 30 20 MIO 85 68 84 68 / 70 30 40 20 F10 85 68 85 67 / 60 30 30 20 HHW 84 69 85 69 / 60 30 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02 LONG TERM....07
Hazardous weather outlook, Jun 23, 5:00 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT SAT JUN 23 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 436 AM CDT SAT JUN 23 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING...BUT MAINLY THIS AFTERNOON. DISCUSSION... WEAK TROUGH WILL CONTINUE OVER THE AREA TODAY AND TONIGHT. THIS WILL COMBINE WITH DEEP MOISTURE AND INSTABILITY TO PROVIDE A GOOD ENVIRONMENT FOR CONTINUED CONVECTION THROUGH SATURDAY NIGHT. AFTERNOON HEATING WILL PROVIDE IMPETUS FOR MUCH OF THE STRONGER CONVECTION...BUT NUMEROUS OUTFLOW BOUNDARIES WILL LIKELY PROVIDE SOME LIFT AND FOCUS ALSO. WIND FIELDS WILL NOT SUPPORT SUPER CELLS...BUT THERE WILL BE A LIMITED RISK OF ISOLATED PULSE SEVERE STORMS...MAINLY IN THE LATE MORNING AND AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE UPPER LEVEL RIDGE REMAINS OVER THE WESTERN UNITED STATES WITH TROUGHING OVER THE SOUTHERN PLAINS. THAT WILL COMBINE WITH MOISTURE AND INSTABILITY TO KEEP THE WEATHER UNSETTLED THROUGH THE WEEK. A SURGE OF GULF MOISTURE MOVES NORTHWARD BY MID WEEK WHILE A COLD FRONT DROPS SOUTH INTO OKLAHOMA AROUND WEDNESDAY OR THURSDAY. THIS WILL ALSO ENHANCE THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:06 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 114 min |
| Jun 23, 8:33 AM CDT | Flash Flood Warning | TSA | Wagoner | 117 min |
| Jun 23, 8:46 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 6 hr |
| Jun 23, 9:03 AM CDT | Flash Flood Warning | TSA | Okmulgee | 4 hr |
| Jun 23, 9:59 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 4 hr |
| Jun 23, 10:22 AM CDT | Flash Flood Warning | TSA | Okfuskee | 4 hr |
| Jun 23, 5:45 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jun 23, 6:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Jun 23, 6:31 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.